REAL

On homotopy algebras and quantum string field theory

Münster, Korbinian and Sachs, Ivo (2013) On homotopy algebras and quantum string field theory. Miskolc Mathematical Notes, 14 (2). pp. 433-442. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
904.pdf

Download (805kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 25 Nov 2018 07:01
Last Modified: 25 Nov 2018 07:01
URI: http://real.mtak.hu/id/eprint/87924

Actions (login required)

Edit Item Edit Item